# SDR 2009FA0000871

- Difficulty date: October 22, 2009
- Submitted: October 22, 2009
- Operation: General aviation
- Aircraft: N9338P
- Make and model: Piper PA-24-260
- Aircraft serial: 244836
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Part number: 2070702
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP RUDDER HINGE CASTING CRACK AT ROLLER BRG LOCATION.  (K)
